MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SAFESTEP; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 SAFESTEP; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that leaking from the needless connector.Procedure was completed with another port needle.No patient injury was reported.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of fluid exiting the y-site is confirmed.One 20 ga x 0.75 in.Safestep infusion set was returned for evaluation.An initial visual observation showed use residue on the returned sample.No damage was observed on the valve of the y-site and no cracks were found in the y-site or the proximal luer hub.The sample was flushed and pressurized with a 12 ml syringe of water and no leakage was found.A droplet of water was observed to form near the valve of the y-site when the sample was pressurized; however, no continuous dripping or leaks were observed.The blue stem of the valve can move slightly according to the pressure to which it is exposed.Fluid that is positioned between the blue valve stem and the white valve housing can be pushed out from the white valve housing under positive pressure.The product ifu warns: ¿needleless y-injection site valve may leak slightly at certain pressures resulting in a small bead of fluid on the valve.¿ this complaint will be recorded for future trending and monitoring purposes.

Brand Name
SAFESTEP
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23778266
Report Number3006260740-2025-09570
Device Sequence Number13282839
Product Code FPA
UDI-Device Identifier00801741066214
UDI-Public(01)00801741066214(11)250701(17)280320(10)ASKQFC091
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K040527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberLH-0031YN
Device Lot NumberASKQFC091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown